# SDR CALA2015072700613

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85112
- Condition: Corroded
- Location: Bs 1380 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD OF FRAME STATION 1380 AT STRINGER 27R, BOTTOM SIDE.  INSTALLED REPAIR AT STATION 1380 IAW ECRA 5310-06554.
